MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number P2000035
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.The golvo mobile lift in intended to be used for transferring patients (adult or children) between devices (e.G., within the room), floor lifting, horizontal lifting, supporting patient limbs, ambulating patient, bathing patient, toileting patient, weighing patient and transferring patients from car.Intended for use in following environments: health care, intensive care, emergency ward, rehabilitation, habilitation.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.It is unknown if the facility performs preventative maintenance on their device.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that golvo 8008 with cable had power cable damaged with copper wires exposed.This occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25190797
Report Number8030916-2026-00061
Device Sequence Number13397679
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public(01)00887761981737
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP2000035
Device Catalogue NumberP2000035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown